| Model Number |
MMT-551PNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error.The customer¿s blood glucose level was 236 mg/dl at the time of the incident.The customer stated that the insulin pump alarmed motor error while they were sleeping.The customer stated that the drive support cap loose.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement test however compromised force sensor system alarm during prime/compromised force sensor system test at 4 lbs and motor error alarm during the basic occlusion test due to loose/protruded drive support disk.The motor was tested outside of the device and passed.